MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOSPHERE 32XØ22; SHOULDER GLENOSPHERE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOSPHERE 32XØ22; SHOULDER GLENOSPHERE
Model Number 04.01.0167
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 february 2020: lot 183536: (b)(4) items manufactured and released on 29-nov-2018.Expiration date: 2023-11-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional device involved: reverse shoulder system 04.01.0118 humeral reverse hc liner ø32/+6mm (k170452) lot 173416: (b)(4) items manufactured and released on 27-jun-2017.Expiration date: 2022-06-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with another similar reported event.
 
Event or Problem Description
The patient came in reporting pain due to a dislocation of the poly from the glenosphere.The dislocation was due to the patient reaching for an object.The surgeon revised the glenosphere, humeral reverse metaphysis and humeral reverse hc liner 1 months and 8 days after primary.The surgery was completed successfully.

Brand Name
REVERSE SHOULDER SYSTEM GLENOSPHERE 32XØ22
Common Device Name
SHOULDER GLENOSPHERE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9870996
Report Number3005180920-2020-00175
Device Sequence Number13584438
Product Code PHX
UDI-Device Identifier07630040706544
UDI-Public07630040706544
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/20/2023
Device Model Number04.01.0167
Device Catalogue Number04.01.0167
Device Lot Number183536
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2020
Initial Report FDA Received Date03/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;